Alert archive / Washington / Gale Warnings in 2011

Gale Warning 10, NWS Seattle, WA

February 4, 2011

NWS Seattle, WA issued this gale warning at Feb 4, 2011, 3:25 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 4, 2011, 3:25 PM PST (23:25 UTC)
Expired
Feb 4, 2011, 9:00 PM PST
In force
6 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

888 
WHUS76 KSEW 042325
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
325 PM PST FRI FEB 4 2011

PZZ132-050730-
/O.UPG.KSEW.SC.Y.0636.000000T0000Z-110205T1200Z/
/O.NEW.KSEW.GL.W.0010.110204T2325Z-110205T0500Z/
/O.NEW.KSEW.SC.Y.0637.110205T0500Z-110205T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
325 PM PST FRI FEB 4 2011

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH
IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY
HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM
9 PM THIS EVENING TO 4 AM PST SATURDAY. 

* WINDS...WEST 25 TO 35 KT...EASING TO 15 TO 25 KT THIS
  EVENING...THEN TO 10 TO 20 KT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-050730-
/O.UPG.KSEW.SC.Y.0635.000000T0000Z-110205T1200Z/
/O.NEW.KSEW.GL.W.0010.110204T2325Z-110205T0500Z/
/O.EXB.KSEW.SC.Y.0636.110205T0500Z-110205T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
325 PM PST FRI FEB 4 2011

...GALE WARNING IN EFFECT UNTIL 9 PM PST THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 AM
PST SATURDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH
IS IN EFFECT UNTIL 9 PM PST THIS EVENING. A SMALL CRAFT ADVISORY
HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM
9 PM THIS EVENING TO 4 AM PST SATURDAY. 

* WINDS...WEST 25 TO 35 KT...EASING TO 15 TO 25 KT THIS
  EVENING...THEN TO 10 TO 20 KT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-050730-
/O.CON.KSEW.SC.Y.0636.000000T0000Z-110205T0600Z/
/O.CON.KSEW.SW.Y.0008.110205T0600Z-110206T0200Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
325 PM PST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 6 PM PST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT FROM 10 PM THIS EVENING TO 6 PM PST SATURDAY.

* WINDS...SOUTHWEST 15 TO 25 KT THIS EVENING...THEN EASING.

* SEAS...10-12 FEET THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ130-050730-
/O.CON.KSEW.SC.Y.0636.000000T0000Z-110205T0600Z/
/O.CON.KSEW.SW.Y.0008.110205T0600Z-110206T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
325 PM PST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
10 PM THIS EVENING TO 6 PM PST SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT FROM 10 PM THIS EVENING TO 6 PM PST SATURDAY.

* WINDS...WEST 15 TO 25 KT THIS EVENING...THEN EASING.

* SEAS...10 TO 12 FEET THROUGH MOST OF SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ110-050730-
/O.CON.KSEW.RB.Y.0008.000000T0000Z-110205T1400Z/
GRAYS HARBOR BAR-
325 PM PST FRI FEB 4 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
6 AM PST SATURDAY...

A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 AM
PST SATURDAY.

* SEAS...10 TO 12 FT TONIGHT...BUILDING TO 13 FT DURING THE 
  MAXIMUM EBB CURRENTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$

PZZ133>135-050600-
/O.CON.KSEW.SC.Y.0636.000000T0000Z-110205T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
325 PM PST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING.

* WINDS...SOUTHWEST 15 TO 25 KT THIS EVENING...THEN EASING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
1 follow-up statement
082 
WHUS76 KSEW 050505
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
905 PM PST FRI FEB 4 2011

PZZ132-051200-
/O.EXP.KSEW.GL.W.0010.000000T0000Z-110205T0500Z/
/O.CON.KSEW.SC.Y.0637.000000T0000Z-110205T1200Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
905 PM PST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT FOR EAST ENTRANCE OF THE
STRAIT JUAN DE FUCA. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
UNTIL 4 AM PST SATURDAY.

* WINDS...WEST 15 TO 25 KT EASING TO 10 TO 20 KT LATE.

*PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-051200-
/O.EXP.KSEW.GL.W.0010.000000T0000Z-110205T0500Z/
/O.CON.KSEW.SC.Y.0636.000000T0000Z-110205T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
905 PM PST FRI FEB 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT FOR CENTRAL STRAIT OF JUAN
DE FUCA. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
SATURDAY.

* WINDS...WEST 15 TO 25 KT EASING TO 10 TO 20 KT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-150-153-156-170-173-176-051315-
/O.CAN.KSEW.SC.Y.0636.000000T0000Z-110205T0600Z/
/O.CON.KSEW.SW.Y.0008.110205T0600Z-110206T0200Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
905 PM PST FRI FEB 4 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 6 PM PST SATURDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS FOR THE COASTAL WATERS OUT 60 NM. A SMALL
CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 6 PM
PST SATURDAY.

* SEAS...10-12 FEET THROUGH SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

PZZ133>135-050615-
/O.CAN.KSEW.SC.Y.0636.000000T0000Z-110205T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
905 PM PST FRI FEB 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR THE NORTHERN INLAND WATERS AND ADMIRALTY INLET.


$$

PZZ110-051315-
/O.EXT.KSEW.RB.Y.0008.000000T0000Z-110206T0400Z/
GRAYS HARBOR BAR-
905 PM PST FRI FEB 4 2011

...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 8 PM
PST SATURDAY...

THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 8
PM PST SATURDAY.

* SEAS...10 FT...BUILDING TO 13 FT DURING THE MAXIMUM EBB
  CURRENTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR
ENTRANCES.

&&

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Feb 4, 3:10 PM PST, 15 minutes earlier.

Area forecast discussion, Feb 4, 3:10 PM PST, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
310 PM PST FRI FEB 4 2011

.SYNOPSIS...MOIST...ONSHORE FLOW WILL CONTINUE THROUGH THIS
WEEKEND...RESULTING IN WET AND UNSETTLED CONDITIONS. ANTICIPATE A
STRONGER SYSTEM TO USHER IN A COLDER AIR MASS ON SUNDAY AS WELL AS
CREATE WINDY CONDITIONS ACROSS THE AREA. STRONG...NLY FLOW WILL
BRING DRYING TO THE REGION ON MONDAY BUT THERE WILL STILL BE A
CHANCE OF SHOWERS...ESPECIALLY OVER THE INTERIOR. EXPECT A MODIFIED
ARCTIC FRONT TO MOVE ACROSS THE AREA MONDAY NIGHT...RESULTING IN
WINDY CONDITIONS OVER PARTS OF THE FAR NORTH INTERIOR.

&&

.SHORT TERM...
AN UPPER RIDGE WILL REMAIN CENTERED OFFSHORE. SHORT WAVE TROFS WILL
CONTINUE TO RIDE ACROSS THE TOP OF THIS RIDGE...WITH THE TAIL END OF
THESE SYSTEMS MOVING ACROSS THE CWA AT TIMES. FAIRLY STRONG AND
MOIST W-NW FLOW ALOFT WILL CONTINUE ACROSS THE AREA...RESULTING IN
WET WEATHER THIS WEEKEND. PORTIONS OF THE PUGET SOUND REGION WILL
PRIMARILY BE IN THE RAIN SHADOW...WITH THE BEST CHANCE OF RAIN
OCCURRING WITH FROPAS.

THE SUNDAY SYSTEM WILL LIKELY BE THE MOST VIGOROUS ONE AS IT WILL
USHER IN A MUCH COLDER AIR MASS. THE PRES GRADIENT WILL ALSO TIGHTEN
QUITE A BIT...RESULTING IN WINDY CONDITIONS ACROSS MUCH OF THE CWA
SUNDAY AFTERNOON AND EVENING. WILL NEED TO WATCH THE SUNDAY SYSTEM
AS IT HAS THE POTENTIAL TO PRODUCE SIGNIFICANT SNOWFALL IN THE
MOUNTAINS...NAMELY THE CASCADES.

THE ONSHORE GRADIENT WILL ALSO BECOME QUITE STRONG BEHIND THE FRONT
SUNDAY NIGHT...RESULTING IN THE POTENTIAL FOR GALE FORCE WINDS THRU
THE STRAIT OF JUAN DE FUCA AND POSSIBLY VERY WINDY CONDITIONS OVER
WHIDBEY ISLAND. THE NAM SOLUTION INDICATED THAT A PUGET SOUND
CONVERGENCE ZONE /PSCZ/ WILL DEVELOP SUNDAY NIGHT AND PERSIST THRU
MON. HAVE WENT WITH THIS IDEA. FOR NOW...HAVE INDICATED THE PSCZ
OVER THE TYPICAL LOCATION OR ALONG THE KING/SNOHOMISH COUNTY BORDER.

STRONG NLY FLOW IS ANTICIPATED ON MON. THIS SHOULD LEAD TO SOME
DRYING OF THE AIR MASS. HOWEVER THE STATE WILL STILL BE UNDER
CYCLONIC FLOW ALOFT AND WITH VORT LOBES OR MAXES DROPPING DOWN
ACROSS THE CWA...FELT THAT IT WOULD BE A GOOD IDEA TO KEEP THE RISK
OF SHOWERS GOING.

LOW LEVEL CAA IS EXPECTED MON NIGHT IN RESPONSE TO A MODIFIED ARCTIC
FRONT MOVING S ACROSS THE CWA. THE COLDEST AIR WILL HEAD TOWARD THE
PLAINS STATES...THUS EXPECT THE COLD AIR OVER THE CWA TO BE A BIT
SHALLOW. WRN WHATCOM COUNTY CAN ONCE AGAIN EXPECT GUSTY NLY WINDS OR
FRASER OUTFLOW THAT WILL PREVENT MIN TEMPS FROM DROPPING TOO MUCH...
BUT IT WILL FEEL A LOT COLDER.

.LONG TERM...
CONFIDENCE IN THIS PERIOD WAS LOW...ESPECIALLY IN THE DETAILS. IN
GENERAL...THE GFS KEPT THE MEAN UPPER RIDGE AXIS CLOSER TO THE
COAST...THEREBY KEEPING THE AREA DRY THRU MUCH OF THE PERIOD. IN
CONTRAST...THE ECMWF GENERALLY KEPT THE MEAN RIDGE AXIS FARTHER
OFFSHORE...THUS KEEPING THE DOOR OPEN FOR STRONG AND COLD TROFS TO
MOVE SE ACROSS THE CWA. HAVE COMPROMISED BETWEEN THE COLDER...WETTER
ECMWF SOLUTION AND THE DRIER...WARMER GFS SOLUTION FOR THIS PERIOD.

&&

.HYDROLOGY...
MOIST...ONSHORE FLOW WILL CONTINUE ACROSS THE CWA THRU THIS WEEKEND.
PRECIP TOTALS FOR THE 72-HR PERIOD ENDING 1200 UTC SUNDAY ARE
EXPECTED TO MAINLY BE IN THE 1 TO 2.5 INCH RANGE ON THE COAST AND
THE MOUNTAINS WHILE ELSEWHERE...AMOUNTS WILL MAINLY BE IN THE
QUARTER TO THREE QUARTERS RANGE. THERE IS A POSSIBILITY THAT THESE
AMOUNTS MAY BE UNDERESTIMATED. AT ANY RATE...EXPECT SOME RISES ON
AREA RIVERS DURING THIS PERIOD.

ANOTHER 1 TO 3 INCHES OF PRECIP /TOTAL/ IS ANTICIPATED ON THE COAST
AND IN THE MOUNTAINS DURING THE SUN/MON PERIOD...WITH THE HEAVIEST
AMOUNTS FALLING ON THE CASCADES. HOWEVER THE SNOW LEVELS WILL BE
FALLING DURING THIS PERIOD DUE TO COLD AIR ADVECTION...THUS PART OF
THIS PRECIP WILL FALL AS SNOW. BY MON MORNING...THE SNOW LEVELS ARE
ANTICIPATED TO BE NEAR 2K FT.

EXPECT DRY WEATHER THE MIDDLE OF THE NEXT WEEK. THE SNOW LEVELS WILL
REMAIN FAIRLY LOW AND THIS WILL KEEP THE RISK OF ANY RIVER FLOODING
LOW.

BEYOND MON OF NEXT WEEK...HYDROLOGICALLY SIGNIFICANT RAINFALL IS NOT
EXPECTED OUT TO 10 DAYS. THUS FLOODING ON AREA RIVERS...INCLUDING
THE GREEN...IS NOT ANTICIPATED TO BE A CONCERN.

&&

.AVIATION...AN UPPER RIDGE WILL BUILD OVER THE EASTERN PACIFIC
TONIGHT AND SATURDAY WITH NORTHWEST FLOW ALOFT OVER WESTERN
WASHINGTON. A WARM FRONT WILL MOVE THROUGH THE UPPER RIDGE AND INTO
WESTERN WASHINGTON SATURDAY. AIR MOIST AND STABLE.

KSEA...S/SW WIND 8-12 KNOTS WILL EASE TO 4-8 KNOTS TONIGHT AND
SATURDAY. SCHNEIDER

&&

.MARINE...WINDS EASING MOST AREAS TONIGHT IN THE WAKE A COLD FRONT
WHICH MOVED ONSHORE FRIDAY. THERE WILL BE SOME RESIDUAL 10-12 FOOT
SWELL OVER THE COASTAL WATERS TONIGHT AND SATURDAY BEHIND THE FRONT.

A WARM FRONT WILL BRING INCREASING WINDS THIS WEEKEND WITH SMALL
CRAFT CONDITIONS MOST WATERS AGAIN BY SUNDAY. OFFSHORE FLOW WILL
DEVELOP EARLY NEXT WEEK AS HIGH PRESSURE BUILDS INTO SOUTHERN
BRITISH COLUMBIA. SCHNEIDER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL WATERS.

     A SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR CONDITIONS
     REMAINS IN EFFECT TL 6 AM SATURDAY.

WWW.WEATHER.GOV/SEATTLE

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 4, 2:14 AM PSTSmall Craft Advisory for Rough BarSEW42 hr
Feb 4, 2:14 AM PSTSmall Craft AdvisorySEW25 hr
Feb 4, 2:39 PM PSTSmall Craft Advisory for Hazardous SeasSEW24 hr
Feb 4, 3:25 PM PSTSmall Craft AdvisorySEW11 hr

Nearby

Gale Warnings in Washington, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.